Ask a doctor

Any Way To Speed Up Absorption of Botox and Restalyne?

I had Botox and Restalyn. I have more wrinkles in much worse places and can't wait for this to wear off. How can I speed up the lessening effect of botox?

Doctor Answers (12)

Getting rid of Botox and restylane

+1

Botox will fade out on its own after about 4 months and there is no great way of speeding this up. For hyaluronic-acid based fillers such as juvederm or restylane or perlane, your physician can inject you with hyaluronidase to get rid of it much faster. I'm surprised by the  "more wrinkles" that you now have. Make sure you receive your treatments by a highly trained and experienced injector like a dermatologist to avoid side effects and get optimal results. ~ Dr. Benjamin Barankin, Toronto Dermatology Centre. 

Toronto Dermatologic Surgeon
5.0 out of 5 stars 13 reviews

Unhappy with Botox and Restylane

+1

You should consider seeing a second opinion.  You might be able to get an adjustment and be happy with the result.  Otherwise, you can have the Restylane dissolved with hyaluronidase but the Botox effect will just have to wear off by itself.

Web reference: http://www.thenyac.com/botox/index.html

Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Can Restylane and Botox Effects be Reversed?

+1

Hi Gatekeeper.  You'll be happy with half of our answer.  Restylane can easily be reversed with a product called Vitrase.  Vitrase is an enzyme that breaks down hyaluronic acid - the active ingredient in Restylane.  It immediately dissolves the Restylane and reverses the effects of the treatment. 

Botox is different and there is no way to speed up the time it takes for Botox to dissipate.  Depending on where the product was injected and how much was injected, you can expect to wait several months for it to wear off completely.  Good luck.

Web reference: http://www.celibre.com/Celibreblog/post/2008/07/What-is-the-difference-between-Botox-and-Restylane.aspx

Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 6 reviews

The effects of Botox can not be reversed but they won't last forever

+1

Unfortunately, there is no way to reverse or lessen the effects of Botox once it has been injected.  However, the effects of Botox do not last forever and will be gone usually in 3-4 months.  The effects of HA fillers like Restylane or Juvederm can be reversed with an injection with a product that dissolves the filler.

Austin Dermatologist
5.0 out of 5 stars 3 reviews

Ways to reverse Botox and Restylane

+1
Restylane can very easily be reversed with an easily performed injection of hyaluronidase. However, there is no way to reverse the effects of Botox. Generally the effects of Botox last 3-4 months.
Long Island Dermatologist
5.0 out of 5 stars 3 reviews

Accelerating Absorption of Resylane and Botox

+1

The absorption of Restlyane can be accelerated with the injection of hyaluronidase. There is nothing to decrease the effect of Botox, but this treatment will usually last only 3 months.

Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 13 reviews

Any Way To Speed Up Absorption of Botox and Restalyne?

+1

 Hyaluronidase will dissolve the Restylane but Botox will have effects that can last several months.  Although there are no injectioons to speed up the return of Botoxed muscles, exercising the muscles can stimulate the body to create new neuromuscular junctions causing more rapid return of muscular function.

Web reference: http://www.thepalmercodeinstitute.com

Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

Absorption of Botox/Restylane

+1

Restylane, which is a hyaluronic acid filler, can be dissolved quickly with hyaluronidase. Unfortunately there is no antidote like that for Botox. You're going to have to just wait for that to wear off, which can take about 3 months to start and 6 months to fully resolve. I'm sorry you didn't like your result.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

How to dissolve Botox and Restylane

+1
I am sorry to hear that you feel that your treatment didn't help. In all likelihood, you didn't suddenly form new wrinkles but, once filler and Botox are injected in some areas, the other deficiencies may become more noticeable. There is an antidote for Restylane but you would need to wait for the Botox to wear off. I would also recommend that you see a board certified plastic surgeon or dermatologist to discuss your concerns.
New York Plastic Surgeon
5.0 out of 5 stars 8 reviews

Restylane/Botox

+1

Sorry to hear about your experience.  The restylane can be quickly dissolved; however, the botox will take time to wear off.  An in person consultation with a board certified specialist to determine what can be done to help your situation is highly recommended.  Sometimes, the areas that are now of concern can be improved without having you wait for this to wear off.

Web reference: http://www.kimberlyleemd.com/about-us

Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...